PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Nytol Nighttime Sleep Aid Quick Caps with Diphenhydramine HCl 25 mg | 32 Caplets

Nytol Nighttime Sleep Aid Quick Caps with Diphenhydramine HCl 25 mg | 32 Caplets

Description Relieves Occasional Sleeplessness Helps You Fall Asleep Fast Easy To Swallow Nighttime Sleep Aid Helps You Fall Asleep Fast Easy To Swallow Caplets Proven Safe & Effec...

Description Relieves Occasional Sleeplessness Helps You Fall Asleep Fast Easy To Swallow Nighttime Sleep Aid Helps You Fall Asleep Fast Easy To Swall...

Brand: Nytol

Ingredient: Diphenhydramine

₦7,500.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Nytol Nighttime Sleep Aid QuickCaps. For the occasional sleepless night. Nytol with Diphenhydramine HCl is a PROVEN SAFE and EFFECTIVE nighttime sleep-aid. Fast dissolving Nytol QuickCaps. For the occasional sleepless night Nytol with Diphenhydramine HCl is a proven safe and effective nighttime sleep-aid Fast dissolving Nytol QuickCaps

  • Helps You Fall Asleep Fast
  • Easy to Swallow Caplets
  • Proven Safe & Effective
     

How to Use

Adults and children 12 years of age and over:  Take 2 caplets at bedtime if needed, or as directed by a doctor.

Mr Famasi Advice

Content no available

Specifications

Content no available

About this item

Nytol Nighttime Sleep Aid QuickCaps. For the occasional sleepless night. Nytol with Diphenhydramine HCl is a PROVEN SAFE and EFFECTIVE nighttime sleep-aid. Fast dissolving Nytol QuickCaps. For the occasional sleepless night Nytol with Diphenhydramine HCl is a proven safe and effective nighttime sleep-aid Fast dissolving Nytol QuickCaps

  • Helps You Fall Asleep Fast
  • Easy to Swallow Caplets
  • Proven Safe & Effective
     

Adults and children 12 years of age and over:  Take 2 caplets at bedtime if needed, or as directed by a doctor.

null

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦7,500.00

.